# SDR AALA202312265175

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A320*
- Aircraft serial: 4935
- Aircraft time: 39,292 hours, 15,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL STRUCTURE CROSS BUTT STRAP AT FR 64 BETWEEN S43L TO S43R IN AFT CARGO COMPARTMENT. REPAIRED STRAP PER EA 350265 AND DWG R53471164.
